# SDR QXEA2019012300044

- Difficulty date: January 23, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N445QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4358
- Aircraft time: 18,214 hours, 19,374 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47456046
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT OF KGEG THE LAVATORY SMOKE DETECTOR WENT OFF. F/A "A" INVESTIGATED AND THE LAV WAS UNOCCUPIED, NO SIGNS OF SMOKE, FIRE OR HEAT. NO ONE HAD VISITED THE LAV, NO SIGN OF ANY TAMPERING OR OTHER PRODUCTS LIKE HAIRSPRAY THAT COULD TRIGGER IT. F/A "A" TOUCHED THE SMOKE DETECTOR AND THE ALARM STOPPED. WE RAN THE LAVATORY SMOKE DETECTOR CHECKLIST TO COMPLETION AND MADE THE DECISION AS A CREW TO CONTINUE AFTER TALKING WITH MCC. REMOVED FROM SERVICE. REMOVED LAV SMOKE DETECTOR REF Q400 26-12-11-000-801. INSTALLED LAV SMOKE DETECTOR W/NEW FROM STOCK REF 26-12-11-400-802. OPS CHECK PASS. AIRCRAFT RETURNED TO SERVICE.
